# SDR DALA2023091207492

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SECONDARY NRC: IN REF. NRC 00527; AFTER CLEAN UP BLUE LIQUID, CORROSION WAS FOUND ON AFT SERVICE WASTE PAN INTERNAL DOUBLER AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00546 DOUBLER OF AFT SERVICE WASTE PAN INTERNAL AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER B757-200 DWG 146N3650 AND B757-200 SRM 51-40- 02. (2963363)
